I am 44 years old and I have anxiety,brain burn,headache,short breath,numbless .doctors checked everything (mr,blood,ur is,hormone,etc) everything is ok. My doctor give me effexor,other doctor give me wellbutrin,prozac etc... All medicine make me fat.please tell me what medicine does not make fat?
I have been on Lexapro (20 mg.) for years & have had no weight gain issues on it.
YMMV of course, however, I did switch to Celexa briefly before Lexapro had a generic & it made me bloat with water weight after only a few days!
Zoloft was funky on my GI tract and I think I weighed a few more lbs. on it as it seemed to make me crave carbs in the evening.
Lexapro has been the most effective RX with the least side effects for me; it treats my Seasonal Affective Depression wonderfully.
Maybe it's worth acting your doctor about. :)
I'm a little concerned that you are seeing multiple (2) doctors each of whom is unaware of the other. Your comments about your blood work didn't make sense and the symptoms: "anxiety, brain burn, headache... "; I've never heard of 'brain burn', although the other symptoms indicate a visit to (1) doctor for a medication review. Also I've never experienced weight gain with SSRI's.
I'm saying all this as the drug interaction tool came up with three out of three major interactions and you stated that these were prescribed by two different doctors) and that the medications you are taking: https://www.drugs.com/interactions-check.php?drug_list=440-0,1115-0,2296-0&types
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Posted 21 Dec 2015 • 1 answer
Posted 6 Jan 2016 • 2 answers
Posted 25 Jan 2016 • 10 answers
Posted 18 Mar 2016 • 5 answers
Posted 19 May 2017 • 2 answers